On the fixed point index and the Nielsen fixed point theorem of symmetric product mappings
Fundamenta Mathematicae, Tome 102 (1979) no. 2, pp. 143-158
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_102_2_143_158,
author = {Samuel Masih},
title = {On the fixed point index and the {Nielsen} fixed point theorem of symmetric product mappings},
journal = {Fundamenta Mathematicae},
pages = {143--158},
year = {1979},
volume = {102},
number = {2},
doi = {10.4064/fm-102-2-143-158},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-102-2-143-158/}
}
TY - JOUR AU - Samuel Masih TI - On the fixed point index and the Nielsen fixed point theorem of symmetric product mappings JO - Fundamenta Mathematicae PY - 1979 SP - 143 EP - 158 VL - 102 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-102-2-143-158/ DO - 10.4064/fm-102-2-143-158 LA - en ID - 10_4064_fm_102_2_143_158 ER -
%0 Journal Article %A Samuel Masih %T On the fixed point index and the Nielsen fixed point theorem of symmetric product mappings %J Fundamenta Mathematicae %D 1979 %P 143-158 %V 102 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-102-2-143-158/ %R 10.4064/fm-102-2-143-158 %G en %F 10_4064_fm_102_2_143_158
Samuel Masih. On the fixed point index and the Nielsen fixed point theorem of symmetric product mappings. Fundamenta Mathematicae, Tome 102 (1979) no. 2, pp. 143-158. doi: 10.4064/fm-102-2-143-158
Cité par Sources :